MAUDE Adverse Event Report: TORNIER S.A.S AEQUALIS REVERSED II; PROSTHESIS SHOULDER METAL

TORNIER S.A.S AEQUALIS REVERSED II; PROSTHESIS SHOULDER METAL
Model Number GLENOID SPHERE Ø36/Ø29/CENTERED
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020 stryker trauma and extremities acquired tornier sas.An effort was made to align the acquired entity complaint files with stryker's policies and procedures.Stryker has performed retrospective review of complaints and the reportability decision was revised to report this incident under the mdr process.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.Based on the x-rays available, no issue can be reported.The glenoid sphere seems being well impacted.The problem is probably linked with engagement issue of the screw into the baseplate before disengaging from the glenosphere.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.
 
Event or Problem Description
The screw would not engage the baseplate (when he went to screw, after impacting).The center screw kept spinning.The glenoid spere was left in patient.Dr.Felt the sphere was still attached to the baseplate in a sound & secure fashion.

Brand Name
AEQUALIS REVERSED II
Common Device Name
PROSTHESIS SHOULDER METAL
Manufacturer (Section D)
TORNIER S.A.S
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
Manufacturer Contact
laurent ray
161 rue lavoisier
montbonnot saint martin 38330
FR   38330
MDR Report Key13606746
Report Number3000931034-2022-00063
Device Sequence Number1969589
Product Code KWS
UDI-Device Identifier03700386935886
UDI-Public03700386935886
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model NumberGLENOID SPHERE Ø36/Ø29/CENTERED
Device Catalogue NumberDWD190
Device Lot NumberAA3780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown